# SDR NSVA201040

- Difficulty date: February 14, 2010
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N204CJ
- Make and model: Saab 340B
- Aircraft serial: 340B204
- Aircraft time: 39,425 hours, 46,629 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Controller
- Part number: ND00752200
- Part serial: L247170
- Condition: Faulty
- Location: Rt Intake
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

IN FLIGHT COCKPIT CREW SMELLED AN ODOR OF POSSIBLE BURNING WITH RT INTAKE ANNUNCIATION.  ON POST FLIGHT INSPECTION LT INTAKE APPEARED TO BE DAMAGED.  C/W REMOVED AND REPLACED RT ENG INTAKE THERMO CONTROLLER IAW SAAB 340 AMM 30-20-40-04-1, OPS CHECK GOOD.  NO ODOR NOTED DURING OPS CHECK.  INSPECTED BOTH LT & RT ENG INLET DUCTS NO MAJOR DAMAGE OR BURNING FOUND.  OPS CHECK GOOD.  P/N ON/OFF ND0075-2200, S/N ON L375537, S/N OFF L247170.
